# SDR CALA2018122872645

- Difficulty date: December 23, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: D5537131800401
- Condition: Misaligned
- Location: Rudder Hinge Arm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-55-3-6022; RUDDER HINGE ARM FITTING #7 MISALIGNED AT HAECO LCQ PER REF NO.9295347 BY MECH V080285 REMOVED AND REPLACED NO. 7 HINGE FITTING IAW A320 SRM 55-36-42-3 00-001 PARG 2A AND AMM 55-36-41-400-001-A PAR 4. BY MECH V08028 5 AND INSP BY LC-66.
